# SDR DALA14019446308

- Difficulty date: March 27, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 100,926 hours, 12,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK,  HOLE IN FUSELAGE AT BS 330, STRINGER 25 LT.  DAMAGE FOUND DURING WALK AROUND,  APPLIED TEMPORARY REPAIR IAW SRM 53-10, FIG 10.
